# SDR AALA201805019001

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,058 hours, 30,385 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Fitting
- Part number: D92512380000
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INSTRUMENT PANEL 10VU RACK, NR 4 LUG IS CRACKED. CUT OUT THE DAMAGED LUG AND INSTALLED A REPAIRED LUG FITTING & SPLICES IAW EO 9216Y117, AND REPAIR DRAWING R92512003.
